# SDR 9904166636

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Bs 1739
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK AT FASTENER HOLE FS 1739, RIGHT SIDEWALL.  REPAIRED PER EA 66-170395.
